# SDR DALA2016050203506

- Difficulty date: April 30, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 63,601 hours, 45,748 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Cargo Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PREVIOUS REPAIR DOUBLER AT MID CARGO DOOR JAMB. NEW SPACER WAS FABRICATED AND TREATED, PAINTED, WAS INSTALLED IAW SRM 53-05, FIG 123, 51-10-3 PAR 21,14-51-30-5.
